Alert archive / Tennessee / Tornado Warnings in 2010

Tornado Warning 15, NWS Nashville, TN

April 24, 2010Hickman County, Maury County, Perry County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 24, 2010, 5:48 PM CDT for Hickman County, Maury County, Perry County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 5:48 PM CDT (22:48 UTC)
Expired
Apr 24, 2010, 6:15 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Maury County, TN, Perry County, TN

The radar

The Nashville radar (KOHX), 95 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:17 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.8 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1184 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WFUS54 KOHX 242248
TOROHX
TNC081-119-135-242315-
/O.NEW.KOHX.TO.W.0015.100424T2248Z-100424T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
548 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
  HICKMAN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 615 PM CDT

* AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES WEST OF
  CENTERVILLE...OR 10 MILES NORTHEAST OF LINDEN...MOVING EAST AT 40
  MPH.

* THE TORNADO WILL BE NEAR...
  CENTERVILLE BY 610 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR CENTRAL TENNESSEE.

&&

LAT...LON 3579 8783 3598 8732 3597 8730 3597 8726
      3578 8717 3562 8775
TIME...MOT...LOC 2248Z 249DEG 36KT 3574 8769

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:45 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Apr 24, 3:45 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
345 PM CDT SAT APR 24 2010

.DISCUSSION...
LATEST ANALYSIS SHOWING DOUBLE-BARREL TYPE SFC LOW OVER MO/AR/OK/KS
VICINITY WITH ASSOCIATED WARM FRONT EXTENDING JUST SOUTH OF THE CWA.
WIND STRUCTURE REMAINS VERY FAVORABLE BUT MASS OF PCPN AND LOW CLOUDS
KEEPING SFC BASED INSTABILITY ON LOWER SIDE.

BREAKS IN CLOUDS/WARMING BACK DOWN TO THE SOUTHWEST EXPECTED TO LIFT
OVER THE REGION A LITTLE LATER BEHIND WARM FRONT...MAKING CONDITIONS
LITTLE MORE FAVORABLE FOR SVR/ISO TOR DEVELOPMENT INTO THE EVENING.
THESE CONDITIONS LIKELY TO WORK EAST OF THE AREA 02-05Z SUN...REDUCING
SVR WX THREAT TOWARD MIDNIGHT. BY 12Z SUN...SFC LOW EXPECTED TO BE
IN MIDWEST...WITH SFC/LL LEADING ACTIVE BOUNDARIES WELL EAST.
HOWEVER...LATER IN THE DAY WEAK SECONDARY SFC/LL BOUNDARY PASSES
WHICH MAY SET OF A FEW SHWRS/STORMS...ESPECIALLY NORTH.

COMBINATION OF WEAK SFC/LL BOUNDARIES AND PASSING UL AXES FROM SFC/UL
LOWS MOVING ACROSS THE OH VALLEY MAY BRING ADDITIONAL SHOWERS TO THE
AREA SUNDAY NIGHT THRU TUESDAY AS WELL.

EARLY WEDNESDAY...SFC/LL HIGH AND UL RIDGE MOVES IN AND HOLDS POSITION
INTO LATER THURSDAY...RETURNING DRY WX TO THE AREA THRU THAT
PERIOD.

NEXT STORM SYSTEM LOOKS TO AFFECT THE CWA ON FRIDAY THROUGH SATURDAY
AS SERIES OF SFC/LL BOUNDARIES APPROACH AND/OR PASS...AHEAD OF UL
TROUGH. ISOLATED SHWRS/STORMS EXPECTED FRIDAY/FRIDAY NIGHT...WITH
PCPN BECOMING MORE NUMEROUS SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      59  77  53  64 /  50  40  40  20
CLARKSVILLE    57  72  51  62 /  50  40  40  20
CROSSVILLE     59  71  52  60 /  80  30  30  40
COLUMBIA       59  78  53  66 /  50  40  30  20
LAWRENCEBURG   59  77  53  68 /  50  30  30  20
WAVERLY        58  75  52  64 /  50  40  40  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Apr 24, 12:12 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 PM CDT SAT APR 24 2010

TNZ005>011-022>034-056>066-075-077>080-093>095-251715-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1212 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS...INCLUDING ISOLATED
TORNADOES...THIS AFTERNOON AND EVENING. ADDITIONALLY...STORMS WILL
PRODUCE LARGE HAIL AND DAMAGING WIND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

07

In the hours before

Local storm report, Apr 24, 5:12 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
512 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 5:18 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 5:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
529 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

&&

JWRIGHT
Local storm report, Apr 24, 5:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 5:43 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
543 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     TSTM WND DMG     4 NE PULASKI            35.24N 86.98W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN ROOF PEELED OFF BARN...LARGE TREE LIMBS BLOW DOWN.

0953 AM     TSTM WND DMG     PULASKI                 35.20N 87.03W
04/24/2010                   GILES              TN   TRAINED SPOTTER

            TIN PEELED OFF A ROOF...WINDS ESTIMATED AROUND 50 MPH.

1050 AM     LIGHTNING        5 S FRANKLIN            35.86N 86.84W
04/24/2010                   WILLIAMSON         TN   EMERGENCY MNGR

            6 INCH HOLE IN ROOF OF A HOME.

0350 PM     TSTM WND DMG     10 SW DOVER             36.38N 87.97W
04/24/2010                   STEWART            TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE POWER
            LINES DOWN ALONG STATE HIGHWAY 232.

0353 PM     TSTM WND DMG     DOVER                   36.48N 87.84W
04/24/2010                   STEWART            TN   AMATEUR RADIO

            AMATEUR RADIO REPORTED THAT MULTIPLE TREES WERE DOWNED
            ACROSS THE COUNTY.

0452 PM     HAIL             2 N CLARKSVILLE         36.59N 87.35W
04/24/2010  E1.00 INCH       MONTGOMERY         TN   AMATEUR RADIO

0453 PM     TSTM WND DMG     CLARKSVILLE             36.56N 87.35W
04/24/2010                   MONTGOMERY         TN   BROADCAST MEDIA

            *** 2 INJ *** TREE FELL ON A CAR ON TRENTON ROAD NEAR
            EXIT ONE. TWO PEOPLE WERE TAKEN TO THE HOSPITAL WITH
            INJURIES. EXTENT OF INJURIES UNKOWN. SHUTTERS BLOWN OFF
            OF A HOUSE IN THE SAME AREA.

0502 PM     TORNADO          15 SW WAVERLY           35.94N 87.98W
04/24/2010                   HUMPHREYS          TN   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN WAS REPORTED TWO MILES SOUTH
            OF INTERSTATE 40. MULTIPLE TREES WERE REPORTED DOWNED
            ACROSS THIS AREA ALSO.

0503 PM     TSTM WND GST     GAINESBORO              36.65N 87.17W
04/24/2010  E70.00 MPH       MONTGOMERY         TN   TRAINED SPOTTER

            POWER OUTAGES

0505 PM     TSTM WND DMG     CAMDEN                  36.06N 88.10W
04/24/2010                   BENTON             TN   LAW ENFORCEMENT

            STEWART COUNTY SHERIFFS OFFICE REPORTED MULTIPLE TREES
            WERE DOWNED ACROSS COUNTY ROADS ACROSS THE COUNTY.

&&

JWRIGHT
Local storm report, Apr 24, 5:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     TSTM WND GST     SE DICKSON              36.08N 87.38W
04/24/2010  E65.00 MPH       DICKSON            TN   AMATEUR RADIO

            TRAINED SPOTTER ESTIMATES 60 TO 65 MPH WIND GUST ALONG
            I-40 AND HWY 46.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:41 AM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Marshall, Maury49 min
Apr 24, 10:30 AM CDTSevere Thunderstorm WarningOHXBenton, Humphreys, Perry60 min
Apr 24, 12:52 PM CDTAreal Flood AdvisoryOHXDavidson, Maury, Williamson3 hr
Apr 24, 1:20 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 24, 3:30 PM CDTSevere Thunderstorm WarningOHXBenton, Houston, Humphreys, Montgomery, Stewart60 min
Apr 24, 4:22 PM CDTTornado WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery38 min
Apr 24, 4:25 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Robertson, Stewart50 min
Apr 24, 4:28 PM CDTTornado WarningOHXBenton, Dickson, Hickman, Humphreys, Perry32 min
Apr 24, 4:54 PM CDTTornado WarningOHXBenton, Dickson, Hickman, Humphreys, Perry36 min
Apr 24, 4:56 PM CDTTornado WarningOHXMontgomery, Robertson34 min
Apr 24, 5:03 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery27 min
Apr 24, 5:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Houston, Humphreys, Montgomery and 1 more35 min
Apr 24, 5:52 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Williamson23 min
Apr 24, 6:34 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Williamson26 min

Nearby

Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.